Sur la réalité des points doubles des courbes gauches
Annales de l'Institut Fourier, Volume 49 (1999) no. 5, pp. 1439-1452.

A real curve may have three different types of nodes : real nodes with real branches, real nodes with imaginary branches and imaginary nodes. Let α,β,γ,dn2 be nonnegative integers such that α+β+2γC(d,n), where C(d,n) denotes the Castelnuovo bound. We give a construction of a real irreducible curve of degree d, non degenerate in projective n-space, having α real nodes with real local branches, β isolated real nodes, and γ pairs of conjugate imaginary nodes as its only singularities.

Une courbe réelle peut avoir des points doubles ordinaires de trois types différents : des points doubles réels à tangentes réelles, des points doubles réels isolés dans le domaine réel et des points doubles imaginaires. Soient α,β,γ,dn2 des entiers tels que α+β+2γC(d,n) (où C(d,n) désigne la borne de Castelnuovo). On construit une courbe réelle irréductible de degré d, non dégénérée dans l’espace projectif P n (i.e. non contenue dans un hyperplan) ayant pour seules singularités α points doubles réels à tangentes réelles, β points doubles réels isolés et γ paires de points doubles imaginaires conjugués.

@article{AIF_1999__49_5_1439_0,
     author = {Pecker, Daniel},
     title = {Sur la r\'ealit\'e des points doubles des courbes gauches},
     journal = {Annales de l'Institut Fourier},
     pages = {1439--1452},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {49},
     number = {5},
     year = {1999},
     doi = {10.5802/aif.1725},
     mrnumber = {1723822},
     zbl = {0933.14013},
     language = {fr},
     url = {http://www.numdam.org/articles/10.5802/aif.1725/}
}
TY  - JOUR
AU  - Pecker, Daniel
TI  - Sur la réalité des points doubles des courbes gauches
JO  - Annales de l'Institut Fourier
PY  - 1999
DA  - 1999///
SP  - 1439
EP  - 1452
VL  - 49
IS  - 5
PB  - Association des Annales de l’institut Fourier
UR  - http://www.numdam.org/articles/10.5802/aif.1725/
UR  - https://www.ams.org/mathscinet-getitem?mr=1723822
UR  - https://zbmath.org/?q=an%3A0933.14013
UR  - https://doi.org/10.5802/aif.1725
DO  - 10.5802/aif.1725
LA  - fr
ID  - AIF_1999__49_5_1439_0
ER  - 
%0 Journal Article
%A Pecker, Daniel
%T Sur la réalité des points doubles des courbes gauches
%J Annales de l'Institut Fourier
%D 1999
%P 1439-1452
%V 49
%N 5
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.1725
%R 10.5802/aif.1725
%G fr
%F AIF_1999__49_5_1439_0
Pecker, Daniel. Sur la réalité des points doubles des courbes gauches. Annales de l'Institut Fourier, Volume 49 (1999) no. 5, pp. 1439-1452. doi : 10.5802/aif.1725. http://www.numdam.org/articles/10.5802/aif.1725/

[B] L. Brusotti, Sulla “piccola variazione” di una curva piana algebrica reali, Rend. Rom. Ac. Lincei, 30 (1921). | JFM

[G] D.A. Gudkov, Generalization of a theorem of Brusotti for curves on a surface of second order, Functional Analysis and its applications, 14, n° 1 (1980), 15-18. | MR | Zbl

[H] J. Harris, Algebraic geometry, a first course, Graduate texts in Mathematics, Springer, 133 (1993). | Zbl

[H.E] J. Harris, Curves in projective space (Chapter III in collaboration with D. Eisenbud), Les presses de l'université de Montréal, 1982. | Zbl

[P1] D. Pecker, Simple constructions of algebraic curves with nodes, Compositio Math., 87 (1993), 1-4. | Numdam | MR | Zbl

[P2] D. Pecker, Un théorème de Harnack dans l'espace, Bull. Sci. Math., 118 (1994), 475-484. | MR | Zbl

[P3] D. Pecker, On the geometric genus of projective curves, J. Pure and Applied Algebra, 136 (1999), 57-65. | MR | Zbl

[P4] D. Pecker, Note sur la réalité des points doubles des courbes gauches, C. R. Acad. Sci. Paris, 324, série I (1997), 807-812. | MR | Zbl

[R] J.-J. Risler, Constructions d'hypersurfaces réelles (d'après Viro), exposé 763 (3), Séminaire Bourbaki, Astérisque, 216 (1993), 69-86. | Numdam | MR | Zbl

[S] E.I. Shustin, Real plane algebraic curves with prescribed singularities, Topology, 32 (4) (1993), 845-856. | MR | Zbl

[T] A. Tannenbaum, On the geometric genera of projective curves, Math. Ann., 240 (1979), 213-221. | MR | Zbl

[V] O. Ya. Viro, Constructing real algebraic varieties with prescribed topology, Thèse, LOMI, Leningrad, English translation: Patchworking real algebraic varieties, Uppsala University, 1985.

Cited by Sources: